Another question regarding my Dad. I have asked my Dad's oncon for a couple week break off the tasg. Thanks Trey for all the great guidance! He is still having issues with his feet! They feel like they are tingling -best he could describe
They do not look swollen but his feet feel weird. I was just informed that he has been having this issue for 5 years or so and thinks it's from the CML. He blames everything on the CML. he has been taken off his blood pressure medicine, given special stockings which I don't think he is wearing much, to hard to get on, all that took the "swelling" down. Can a water pill cause feet tingling OR can The CML disease itself cause this? Thoughts in this area? Is there something else he should be checked for? His kidney function is good BUT his pancreas level is high, which is why I have requested a break from the tasg. His PCR/fish are at a 0 as of 1-31-14. He had a "lung" scan a few months ago with good results
Again, a big shout out to Trey, thank you for all the support and help! It is greatly appreciated!!